# SDR SWIA200210826

- Difficulty date: May 2, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 36,410 hours, 44,493 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, FLAP LIGHT ON MAP PANEL ILLUMINATED ALONG WITH ADVANCED SWS LIGHT.  FLAP INBOARD LIGHTS WERE ILLUMINATED.  COMPLIED WITH QRH PROCEDURES.  FLAPS WOULD NOT RESET.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR.  REPLACED ACTUATOR CANNON PLUG.  OPERATED FLAPS SEVERAL TIMES, OPS CHECK GOOD.
